# SDR DHL2007741520

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 651767639
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG TRUNNION SUPPORT FITTING HAS CORROSION ON UPPER CAP SURFACE.  REMOVED AND REPLACED LT NLG TRUNNION SUPPORT FITTING DUE TO CORROSION REMOVAL WOULD HAVE EXCEEDED BORE DIAMETER LIMITS.  REMOVED AND REPLACED COMPLIED WITH PER B727 SRM 51-330-5 AND 51-30-2.
